# SDR AALA202402088979

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 63,449 hours, 36,896 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: A225400272202
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS CLOSED. HARD TO OPEN. MAINTENANCE REPLACED FORWARD LAVATORY DOOR UPPER TRIM SECTION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. LAVATORY DOOR OPENS AND CLOSES FREEELY ON THE GROUND.
